# SDR J7SA20110830001

- Difficulty date: August 24, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N615FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452051
- Aircraft time: 3,660 hours, 2,952 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Bleed Leak
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT BLEED AIR LEAK RED CAS ILLUMINATED IN FLIGHT.  INSPECTED LT BLEED AIR DETECT ELEMENT WITH NO DEFECTS NOTED.  SWAPPED LT BLEED AIR DETECT UNIT WITH ANTI-ICE BLEED AIR DETECT UNIT.  OPS CHECKED GOOD.
